# SDR SIMA200116703

- Difficulty date: June 16, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Part number: BP234561
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

JAX - FLT 5248 - CREW REPORTED THE AILERON TRIM TO BE INOPERATIVE AT AN UNLEVEL POSITION.  CAPTAIN NOTED IT TOOK ABOUT THIRTY POUNDS OF PRESSURE TO MAINTAIN LEVEL FLIGTH.  MAINTENANCE REMOVED AND REPLACED THE TRIM CONTROL PANEL IAW ATR MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
